# SDR JR2R20250625695

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 200
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MOP SILL BETWEEN FR88 TO FR 90, LBL 36, CORRODED. OUT OF LIMITS.  REPLACED
